MathSciNet Relay Station
MathSciNet bibliographic data
MR2480740 37F10 (37E15 37F45)
Aspenberg, Magnus; Yampolsky, Michael Mating non-renormalizable quadratic polynomials. Comm. Math. Phys. 287 (2009), no. 1, 1–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement